Erratum - Zeta functions for the Riemann zeros
[Erratum - Fonctions Zêta pour les zéros de Riemann]
Annales de l'Institut Fourier, Tome 54 (2004) no. 4, p. 1139.
@article{AIF_2004__54_4_1139_0,
     author = {Voros, Andr\'e},
     title = {Erratum - {Zeta} functions for the {Riemann} zeros},
     journal = {Annales de l'Institut Fourier},
     pages = {1139--1139},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {4},
     year = {2004},
     doi = {10.5802/aif.2046},
     zbl = {01940707},
     mrnumber = {2111024},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2046/}
}
TY  - JOUR
AU  - Voros, André
TI  - Erratum - Zeta functions for the Riemann zeros
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 1139
EP  - 1139
VL  - 54
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2046/
UR  - https://zbmath.org/?q=an%3A01940707
UR  - https://www.ams.org/mathscinet-getitem?mr=2111024
UR  - https://doi.org/10.5802/aif.2046
DO  - 10.5802/aif.2046
LA  - en
ID  - AIF_2004__54_4_1139_0
ER  - 
Voros, André. Erratum - Zeta functions for the Riemann zeros. Annales de l'Institut Fourier, Tome 54 (2004) no. 4, p. 1139. doi : 10.5802/aif.2046. http://archive.numdam.org/articles/10.5802/aif.2046/

[1] J.B. Keiper Power series expansions of Riemann's ξ function, Math. Comput., Volume 58 (1992) no. 198, pp. 765-773 | MR 1122072 | Zbl 0767.11039

Cité par Sources :